# SDR ASAA0946923

- Difficulty date: October 12, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 38,396 hours, 21,162 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645170A
- Condition: Dented
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SPOILER DENTED 17 INCHES FROM I/B EDGE ON UPPER SURFACE.  PREPPED DAMAGED AREA, FABBED DOUBLER AND BONDED REPAIR.
